Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shaposhnikov, Alexander

Total publications: 10 (10)
in MathSciNet: 1 (1)
in Web of Science: 5 (5)
in Scopus: 7 (7)
Cited articles: 3
Citations in Web of Science: 8
Citations in Scopus: 17
Presentations: 2

Number of views:
This page:789
Abstract pages:599
Full texts:248
References:92
Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person60849
List of publications on Google Scholar
List of publications on ZentralBlatt
https://www.scopus.com/authid/detail.url?authorId=35574715100

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. A.V. Shaposhnikov, “A note on Lusin-type approximation of Sobolev functions on Gaussian spaces”, Journal of Functional Analysis, 280:6 (2021) , arXiv: 1908.10183  crossref  isi  scopus
2. Vladimir I. Bogachev, Alexander Shaposhnikov, Feng-Yu Wang, “Sobolev-Kantorovich inequalities under $CD(0, \infty)$ condition”, Commun. Contemp. Math., 2021, 2150027–28 (Published online) , arXiv: 1603.07378  mathnet  crossref  scopus; (Published online)
3. Vladimir I. Bogachev, Egor D. Kosov, Alexander V. Shaposhnikov, “Regularity of solutions to Kolmogorov equations with perturbed drifts”, Potential Anal., 2021, 1–22 (Published online) , arXiv: 2104.04674  mathnet  crossref  isi  scopus; (Published online)

   2020
4. A.V. Shaposhnikov, L. Wresch, Pathwise vs. path-by-path uniqueness, 2020 , 14 pp., arXiv: 2001.02869v3

   2019
5. V.I. Bogachev, A.V. Shaposhnikov, S.V. Shaposhnikov, “Log-Sobolev-type inequalities for solutions to stationary Fokker-Planck-Kolmogorov equations”, Calculus of Variations and Partial Differential Equations, 2019, no. 58, 176 , 16 pp., arXiv: 1805.09467  crossref  isi (cited: 1)  scopus

   2017
6. A.V. Shaposhnikov, Correction to the paper “Some remarks on Davies uniqueness theorem”, 2017 , 7 pp., arXiv: 1703.06598

   2016
7. A.V. Shaposhnikov, “Some Remarks on Davies Uniqueness Theorem”, Proceedings of the Edinburgh Mathematical Society, 59:4 (2016), 1019-1035 , arXiv: 1401.5455  crossref  isi (cited: 7)  scopus (cited: 7)

   2014
8. Vladimir I. Bogachev, Andrey Yu. Pilipenko, Alexander V. Shaposhnikov, “Sobolev functions on infinite-dimensional domains”, Journal of Mathematical Analysis and Applications, 419:2 (2014), 1023-1044 , arXiv: 1309.5475  crossref  scopus (cited: 10)

   2011
9. A. V. Shaposhnikov, “On the uniqueness of strong solutions for degenerated twodimensional stochastic equations”, Theory Probab. Appl., 56:2 (2011), 240–251  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2010
10. A. V. Shaposhnikov, Teor. Veroyatnost. i Primenen., 55:3 (2010), 618–619  mathnet  crossref  elib

Presentations in Math-Net.Ru
1. Sobolev–Kantorovich inequalities
A. Shaposhnikov
SIMC Welcomes Postdocs-2020
April 22, 2021 11:50
2.
A. V. Shaposhnikov
Seminar on Theory of Functions of Real Variables
December 11, 2020 18:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021